Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 150, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 16, 2016, 2:02 PM CDT for Burleigh County, Kidder County, Stutsman County, North Dakota. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2016, 2:02 PM CDT (19:02 UTC)
- Expired
- Jul 16, 2016, 3:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Kidder County, ND, Stutsman County, ND
The radar
The Bismarck radar (KBIS), 94 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 2:30 PM CDT | TSTM WND DMG | 2 N Dawson, ND | DOCK ON LAKE 5 PICKED UP AND SLAMMED AGAINST A CABIN DOWNSTREAM. TIME ESTIMATED FROM RADAR. |
| Jul 16, 2:40 PM CDT | TSTM WND GST 60 | 4 Nne Dawson, ND | PEA SIZE HAIL ALONG WITH ESTIMATED WINDS GUSTING TO 60 MPH. |
| Jul 16, 2:40 PM CDT | TSTM WND GST 60 | 5 Nne Dawson, ND | PEA SIZE HAIL ALONG WITH ESTIMATED WINDS GUSTING TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 1:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -319 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
758
WUUS53 KBIS 161902
SVRBIS
NDC015-043-093-162000-
/O.NEW.KBIS.SV.W.0150.160716T1902Z-160716T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
202 PM CDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
WESTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
EAST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 300 PM CDT
* AT 159 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF HURDSFIELD TO 8 MILES NORTHEAST OF
STERLING...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTER REPORTS QUARTER SIZE HAIL AND
WIND GUSTS TO 60 MPH NEAR ARENA AT 140 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STEELE...MEDINA...TAPPEN...TUTTLE...LAKE ISABEL...DRISCOLL...
EDMUNDS...CRYSTAL SPRINGS...LAKE WILLIAMS...
CHASE LAKE AND HORSEHEAD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4668 9935 4680 10028 4733 9990 4732 9889
TIME...MOT...LOC 1859Z 270DEG 29KT 4731 9985 4689 10016
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO2 follow-up statements
952
WWUS53 KBIS 161923
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
223 PM CDT SAT JUL 16 2016
NDC015-161931-
/O.CAN.KBIS.SV.W.0150.000000T0000Z-160716T2000Z/
BURLEIGH ND-
223 PM CDT SAT JUL 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURLEIGH COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4668 9935 4677 10008 4698 10007 4698 10011
4703 10012 4733 9990 4732 9889
TIME...MOT...LOC 1921Z 270DEG 29KT 4731 9963 4689 9994
$$
NDC043-093-162000-
/O.CON.KBIS.SV.W.0150.000000T0000Z-160716T2000Z/
KIDDER ND-STUTSMAN ND-
223 PM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR KIDDER AND WESTERN STUTSMAN COUNTIES...
AT 221 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF ROBINSON TO NEAR STEELE...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
STEELE...MEDINA...TAPPEN...TUTTLE...PETTIBONE...LAKE ISABEL...
CRYSTAL SPRINGS...LAKE WILLIAMS...CHASE LAKE AND HORSEHEAD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR A LAKE IN THE WARNED AREA...GET AWAY FROM THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4668 9935 4677 10008 4698 10007 4698 10011
4703 10012 4733 9990 4732 9889
TIME...MOT...LOC 1921Z 270DEG 29KT 4731 9963 4689 9994
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO692
WWUS53 KBIS 161943
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
243 PM CDT SAT JUL 16 2016
NDC043-093-162000-
/O.CON.KBIS.SV.W.0150.000000T0000Z-160716T2000Z/
KIDDER ND-STUTSMAN ND-
243 PM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL KIDDER AND WESTERN STUTSMAN COUNTIES...
AT 241 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF WOODWORTH TO NEAR DAWSON...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 240 PM WIND GUSTS TO 60 MPH
REPORTED 5 MILES NORTHWEST OF TAPPEN.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MEDINA...TAPPEN...PETTIBONE...WOODWORTH...ROBINSON...LAKE ISABEL...
CRYSTAL SPRINGS...LAKE WILLIAMS...CHASE LAKE AND HORSEHEAD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR A LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4668 9935 4683 10006 4699 10007 4710 9986
4725 9964 4721 9897
TIME...MOT...LOC 1941Z 270DEG 29KT 4731 9940 4689 9971
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 1:23 PM CDT, 39 minutes earlier.
Area forecast discussion, Jul 16, 1:23 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 123 PM CDT SAT JUL 16 2016 .UPDATE... Issued at 122 PM CDT Sat Jul 16 2016 Update to issue Severe Thunderstorm Watch 390 until 7 pm CDT. UPDATE Issued at 1249 PM CDT Sat Jul 16 2016 Quick update for observed radar trends through 1715 UTC, blended to the 13-15 UTC HRRR/HRRRX. See SPC Mesoscale Discussion #1297 for details. UPDATE Issued at 834 AM CDT Sat Jul 16 2016 The 09-12Z HRRR/HRRRX continue to support a potential increase in convection across south central North Dakota by 17-18Z along the inverted surface trough. Surface dewpoints are forecast to rise into the lower to mid 60s leading to ML CAPE values around 2000 j/kg south central, within an environment characterized by deep layer shear of 30-40 kts. Thus, supercells are possible with all severe threats possible, including the potential of a tornado or two given low LCLs and 0-1 km shear around 15-20kts. The 00Z SSEO does has a 20 percent neighborhood probability of UH greater than 100 m2/s2 south central today, which would signal the potential for a more organized severe weather event per local studies. UPDATE Issued at 614 AM CDT Sat Jul 16 2016 No changes required for this update. && .SHORT TERM...(Today and tonight) Issued at 355 AM CDT Sat Jul 16 2016 Current surface analysis places low over north central Wyoming while high remains over the midwest into the Great Lakes region. Upper level analysis places Fujiwhara lows near northern Hudson Bay while a compact low pushes along the international border near the continental divide. Weak ridge remains over the area with vigorous short wave pushing into western North Dakota from Montana. This continues to produce a broad area of showers and thunderstorms. For today...morning showers/storms will continue to push to the east-northeast this morning as suggested by latest high-res guidance. With limited instability and shear to work with, storms should remain on the tame side. Later in the day is when the storms could get more interesting. Upper low continues to slowly track to the east while the next potent short wave ejects and gets wrapped into broad cyclonic flow to the southeast of aforementioned Hudson Bay system. This will result in the next round of showers and thunderstorms. Strongest instability is expected to remain over South Dakota, though models continue to show an area of ~2 kj/kg cape developing over southern portions of the area. Still some question on how far north this will develop with the fly in the ointment being the effect the morning convection will have on this along with lingering cloud cover and cooler temperatures to the north of a warm front. With that said, the potential for severe weather remains, especially given the increasing deep layer shear through the day into the evening (50kt+ 0-6km bulk). Showers/storms will work towards the east overnight. .LONG TERM...(Sunday through Friday) Issued at 355 AM CDT Sat Jul 16 2016 Chances for showers/thunderstorms will linger mainly over northern locations where broad cyclonic flow remains to the southwest of Hudson Bay system. Some additional showers/storms will be possible in the evening over the southwest as another short wave sneaks through the flow. Limited instability should keep storms on the tame side. Broad ridge builds into the area to start the upcoming work week with a warming trend developing. Expect well above average temperatures throughout the area by mid-week. Occasional weak disturbances moving through the ridge will bring low chances for thunderstorms to portions of the area from time to time. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 122 PM CDT Sat Jul 16 2016 Showers and thunderstorms are likely across western and central North Dakota today. Some storms may be severe across southern North Dakota today with large hail, damaging winds and LIFR conditions. KBIS and KJMS are at most risk to be impacted by severe storms. MVFR/IFR fog and stratus are possible at KBIS and KJMS late tonight into Sunday morning. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...AYD SHORT TERM...JJS LONG TERM...JJS AVIATION...AYD
Hazardous weather outlook, Jul 16, 12:48 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1248 PM CDT SAT JUL 16 2016 NDZ018>020-031>037-040>048-050-051-171800- DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 1248 PM CDT SAT JUL 16 2016 /1148 AM MDT SAT JUL 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH THE DAY INTO THE EVENING. SOME OF THESE STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND A TORNADO OR TWO MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NEAR DAILY LOW CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER VARIOUS PARTS OF THE AREA THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. NDZ001>005-009>013-017-021>023-025-171800- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- 1248 PM CDT SAT JUL 16 2016 /1148 AM MDT SAT JUL 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT CHANCES FOR THUNDERSTORMS CONTINUE THROUGH TODAY INTO TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STORMS COULD BECOME SEVERE THIS AFTERNOON INTO THIS EVENING WITH LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NEAR DAILY LOW CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER VARIOUS PARTS OF THE AREA THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PJA
In the hours before
Local storm report, Jul 16, 12:04 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1204 PM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL 3 NE CROSS RANCH STATE 47.24N 100.96W
07/16/2016 E0.88 INCH MCLEAN ND PUBLIC
MOSTLY PEA SIZED HAIL AND GROUND WAS NEARLY
COVERED IN HAIL.
&&
MMLocal storm report, Jul 16, 12:26 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1226 PM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 3 ENE SANGER 47.20N 100.95W
07/16/2016 E1.00 INCH MCLEAN ND PUBLIC
.
&&
MMLocal storm report, Jul 16, 1:20 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
120 PM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM HAIL 2 SW BALDWIN 47.00N 100.78W
07/16/2016 M1.00 INCH BURLEIGH ND TRAINED SPOTTER
ALSO 60 MPH ESTIMATED WINDS.
&&
ZHLocal storm report, Jul 16, 1:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
133 PM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 8 NW MENOKEN 46.90N 100.65W
07/16/2016 M0.50 INCH BURLEIGH ND TRAINED SPOTTER
ONE HALF INCH DIAMETER HAIL.
&&
KSLocal storm report, Jul 16, 1:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
140 PM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND GST WING 47.14N 100.28W
07/16/2016 E60 MPH BURLEIGH ND PUBLIC
ALSO PEA SIZE HAIL WITH HEAVY RAIN.
&&
ZHLocal storm report, Jul 16, 1:58 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
158 PM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 1 NE ARENA 47.14N 100.14W
07/16/2016 U1.00 INCH BURLEIGH ND TRAINED SPOTTER
MOSTLY DIME SIZE HAIL WITH A FEW QUARTERS.
LASTED 5 MINUTES... ESTIMATED 60 MPH GUSTS.
&&
ZHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:42 AM CDT | Special Weather Statement | BIS | Grant | 48 min |
| Jul 16, 9:12 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 29 min |
| Jul 16, 10:15 AM CDT | Special Weather Statement | BIS | McLean, Mercer | 30 min |
| Jul 16, 10:42 AM CDT | Special Weather Statement | BIS | McLean, Oliver | 48 min |
| Jul 16, 11:21 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver, Sheridan | 39 min |
| Jul 16, 11:59 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Sheridan | 61 min |
| Jul 16, 12:49 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 41 min |
| Jul 16, 1:21 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 54 min |
| Jul 16, 2:56 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 49 min |
| Jul 16, 3:14 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 61 min |
| Jul 16, 3:44 PM CDT | Special Weather Statement | BIS | Stutsman | 46 min |
| Jul 16, 4:02 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 58 min |
| Jul 16, 4:15 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 43 min |
| Jul 16, 4:28 PM CDT | Special Weather Statement | BIS | Stutsman | 32 min |
| Jul 16, 4:43 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 62 min |
| Jul 16, 5:26 PM CDT | Special Weather Statement | BIS | Foster | 34 min |
| Jul 16, 6:02 PM CDT | Special Weather Statement | BIS | Foster | 43 min |
| Jul 16, 6:38 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 29 min |
| Jul 16, 6:42 PM CDT | Special Weather Statement | BIS | Foster | 48 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.